Universidad Complutense de Madrid
E-Prints Complutense

The compact open and the Nachbin ported topologies on spaces of holomorphic functions

Impacto

Downloads

Downloads per month over past year

Ansemil, José María M. (1988) The compact open and the Nachbin ported topologies on spaces of holomorphic functions. Archiv der Mathematik, 51 (1). pp. 65-70. ISSN 0003-889X

[img] PDF
Restringido a Repository staff only

339kB

Official URL: http://www.springerlink.com/content/v72m28101480m732/


URLURL Type
http://www.springerlink.com/Publisher


Abstract

Some examples of Fréchet Montel spaces E, which are not Schwartz spaces, for which the compact open and the Nachbin ported topologies coincide on the space of all holomorphic functions on an arbitrary balanced open subset of E, are given.


Item Type:Article
Uncontrolled Keywords:Fréchet Montel spaces which are not Schwartz spaces, for which the compact open and the Nachbin ported topologies coincide on the space of all holomorphic functions on an arbitrary balanced open subset
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:16826
Deposited On:24 Oct 2012 09:01
Last Modified:09 Aug 2018 08:40

Origin of downloads

Repository Staff Only: item control page